# SDR USAR2014F00118

- Difficulty date: June 24, 2014
- Submitted: June 24, 2014
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 8,575 hours, 9,785 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 8,575 hours, 9,785 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE CENTER PERFORMED, TASK 55-10-01-290, HORIZONTAL STABILIZER INTERNAL BOROSCOPE INSPECTION AND IDENTIFIED CRACKS ON HORIZONTAL STABILIZER INTERNAL PRIMARY STRUCTURE.
